# SDR AWXA200500232

- Difficulty date: February 7, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654681282
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .75 INCH CRACK WAS FOUND IN WEB UNDER CREASE BEAM INNER CHORD AT BS 986.5, LBL 43.  MAINTENANCE REMOVED DAMAGED WEB FROM BS 986.5 TO BS 1016, LBL 37 TO LBL 45; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3 & 12.
